i also take trimetazidine vestar,
1 Nov 2012
Hello ef123, Please check the spelling of your meds. I am not coming up with clovix, trimetazidine, or vester. The other two cardiosin & diltiazem seem to be the same. See below link...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My face is flushed and I feel tired and a bit nervous.
1 answer • 23 Jan 2010
I have been taking Liptor with no side effects but just starting taking Simvastatin and feel dizzy, warm, nausea and tingly. However, these side ...
1 answer • 13 Dec 2010
I have AFib and have been taking 120 x2 slow release capsules of Diltiazem for over 7 years with no severe side effects. However, intermittently (4 ...
1 answer • 15 May 2011
Side effects - suffered with anxiety/depression so stopped taking Simvastatin 4.5 months ago, still a bit anxious but much better. When on ...
3 answers • 26 Mar 2014